# SDR R61A2021063000516

- Difficulty date: June 15, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 41,891 hours, 25,456 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17066350002
- Condition: Corroded
- Location: Frm 77 29l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK CORROSION FOUND ON CENTER FUSE 3 AFT CARGO FLOOR SUPPORT AT FR 77 AND STR 29L-29L. REPLACED FLOOR SUPPORT PN 170-66350-002 IAW SRM 51-41-01, 51-41-02. SEE AAR NRC# 4500917-1000-0105 FOR DETAILS OF WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.
